New Mexico, 2010Hail in New Mexico, June 28, 2010
June 28, 2010 · NWS ABQ · 1 event in 1 county or zone
A back door cold front that burst through the gaps of the central mountains into the Lower Rio Grande Valley brought increased moisture to the area. A weak disturbance aloft added the instability to trigger a round of thunderstorms, one of which brought nickel size hail to Socorro County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A back door cold front that burst through the gaps of the central mountains into the Lower Rio Grande Valley brought increased moisture to the area. A weak disturbance aloft added the instability to trigger a round of thunderstorms, one of which brought nickel size hail to Socorro County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 28, 1:48 PM MST, 3 hours 22 minutes earlier.
Area forecast discussion, Jun 28, 1:48 PM MST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
248 PM MDT MON JUN 28 2010
.DISCUSSION...OVERALL FORECAST PACKAGE WAS IN GOOD SHAPE...AND
HAVE NOT MADE TOO MANY SIGNIFICANT CHANGES. MOISTURE IS NOT AS
DEEP OR PREVALENT ACROSS THE WESTERN ZONES DUE TO A LACKLUSTER
PUSH LAST EVENING...AND THUS BETTER PWATS AND MOISTURE RESIDES IN
THE EASTERN TWO THIRDS OF THE FORECAST AREA. SPECIAL 18Z BALLOON
WAS RELEASED AT THE OFFICE...AND SOUNDING REVEALED A 0.82 INCH
PWAT WITH DECENT INSTABILITY THROUGH MOST OF THE COLUMN. EASTERLY
COMPONENT TO THE SURFACE FLOW CONTINUES ACROSS MUCH OF THE FORECAST
AREA...AND THIS COUPLED WITH CONVECTION JUST EAST OF THE CENTRAL
MOUNTAIN CHAIN SHOULD DRIVE ANOTHER GUSTY EAST WIND THROUGH THE
CENTRAL GAPS AND CANYONS. STEERING FLOW HAS ALLOWED STORMS TO
DRIFT TO THE WEST SOUTHWEST OFF OF THE HIGHER TERRAIN...AND SO
POPS FOR THIS EVENING ARE HIGHEST IN THE CENTRAL ZONES WITH DRIER
STORMS MENTIONED IN NORTHWESTERN CORNER OF THE STATE.
A SLIGHT UPTICK IN DEWPOINTS IS POSSIBLE OVER THE WEST BY TUESDAY
MORNING...BUT THIS SHALLOW LAYER SHOULD MIX OUT TO SIMILAR READINGS
OF TODAY. THIS WILL KEEP COVERAGE SOMEWHAT SPARSE IN THE
NORTHWEST...AND POSSIBLY A FEW DRIER STORMS. THE NAM/WRF IS
BRINGING IN REMNANT MOISTURE FROM THIS MORNING/S MCV IN WEST TEXAS
BY LATE TUESDAY...AND SO SOME CHANCE CATEGORY POPS ARE STILL IN
PLACE FOR THE SOUTHEASTERN ZONES OF THE FORECAST AREA. ANOTHER
EAST WIND WILL ALSO LIKELY DEVELOP TUESDAY EVENING SINCE LITTLE
CHANGE TO SYNOPTIC FLOW IS EXPECTED.
BY WEDNESDAY...BEST MOISTURE FIELDS LOOK TO BE DRAGGED ACROSS THE
SOUTHERN TIER OF THE STATE. MEANWHILE ATTENTION WILL BE GATHERING
IN FAR SOUTHERN TEXAS AND THE WESTERN GULF WHERE TROPICAL STORM
ALEX IS PROGGED TO BE AT HURRICANE STRENGTH. AM SKEPTICAL THAT
MUCH...IF ANY...MOISTURE WILL IMPACT NEW MEXICO. WE WILL HAVE TO
CONTEND WITH SOME SUBSIDENCE ON THE NORTHWESTERN PERIPHERY OF THE
STORM. THIS WOULD SUGGEST A DRIER TREND AND LESS STORM COVERAGE
WEDNESDAY AND THURSDAY...GIVEN CURRENT MODEL SUITES AND ENSEMBLES
ARE TRACKING THE INLAND REMNANTS OF THE STORM NORTH INTO CENTRAL
TEXAS. SOUTHERN TRACK SOLUTIONS SUCH AS THE ECMWF WOULD CARRY
MOISTURE INTO CENTRAL MEXICO...AND WOULD KEEP A VERY SLIM
POTENTIAL FOR SOME MOISTURE GETTING PULLED INTO A FAVORABLE
STAGING LOCALE FOR OUR AREA. CONFIDENCE IS QUITE LOW IN THE
FORECAST THROUGH THE WEEKEND GIVEN THE PLETHORA OF UNCERTAINTIES
WITH THE PLACEMENT OF THIS TROPICAL MOISTURE PLUME AND THE UPPER
HIGH WHICH WILL DICTATE ITS MOVEMENT.
52
&&
.AVIATION...
UPR HIGH CENTERED OVER UTAH AND COLORADO WITH GENLY ELY WINDS BOTH
LOW LEVEL AND ALOFT. MTS OCNLY OBSCD IN SCT MVFR CIG/VSBY
-SHRA/TSRA ALG AND N OF A KSVC-KTCS-KCAO LINE. THIS ACTIVITY TO
CONTINUE THRU 03Z AND DIMINISHING BY 06Z. SOUTH OF THIS LINE LOOK
FOR MAINLY ISOLD CONVECTION.
NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.
&&
.FIRE WEATHER...ALTHOUGH DEWPOINTS ARE NOT AS HIGH AS HOPED FOR OVER
CENTRAL AND WESTERN NM IN THE WAKE OF A FRONTAL PASSAGE...SCATTERED
CONVECTION WAS ABLE TO DEVELOP OVER THE NORTHWEST HALF OF THE STATE
BY MIDDAY. CONVECTION SHOULD PERSIST UNTIL AROUND SUNSET THEN SLOWLY
DIMINISH.
THE GENERAL EASTERLY LOW LEVEL FLOW WILL CONTINUE TUESDAY AND
WEDNESDAY WITH HIGH PRESSURE ALOFT CENTERED OVER COLORADO AND INTO
KANSAS. RH RECOVERIES TONIGHT SHOULD BE AT LEAST GOOD OVER MOST OF
THE FORECAST AREA. SOME DRYING IN THE MID LEVELS IS FORECAST OVER
NORTHERN NM TUESDAY AND WEDNESDAY...WHILE MOISTURE INCREASES SOUTH
OF INTERSTATE 40. THEREFORE...CHANCES FOR WETTING RAIN LOOKS TO BE
GREATEST OVER THIS REGION LATER TUESDAY INTO WEDNESDAY.
AT LEAST A SLIGHT WARMING TREND EXPECTED THURSDAY AND FRIDAY. HIGH
PRESSURE ALOFT WILL SHIFT EAST BUT FLOW ALOFT WILL REMAIN WEAK.
MOISTURE WILL NOT REALLY BE SCOURED OUT AND DAILY RECYCLING IN THE
FORM OF THUNDERSTORMS SHOULD CONTINUE...FAVORING THE SOUTH AND WEST
OVERALL. MEANWHILE...TROPICAL STORM ALEX WILL MOVE ONSHORE. AT THIS
POINT THERE IS QUITE A BIT OF DIFFERENCE IN THE TRACK OF THE SYSTEM
SO ITS UNCERTAIN IF MOISTURE ASSOCIATED WITH THE TROPICAL SYSTEM
WILL REACH NEW MEXICO...OR WILL REMAIN TO OUR SOUTH OR EAST. AT THIS
POINT IT IS LOOKING AS IF THERE WILL BE LITTLE OR NO IMPACT FROM THE
SYSTEM.
&&
.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON...................... 59 92 59 90 / 10 10 10 10
DULCE........................... 48 84 45 83 / 20 20 10 20
CUBA............................ 46 82 46 81 / 30 20 10 10
GALLUP.......................... 53 85 52 85 / 20 10 10 10
EL MORRO........................ 51 81 50 80 / 30 20 10 20
GRANTS.......................... 53 85 52 82 / 30 20 10 10
QUEMADO......................... 51 83 53 83 / 30 20 10 20
GLENWOOD........................ 56 90 57 89 / 20 10 10 20
CHAMA........................... 46 81 42 79 / 30 20 10 20
LOS ALAMOS...................... 51 82 52 78 / 30 20 10 10
PECOS........................... 49 79 50 77 / 30 10 10 10
CERRO/QUESTA.................... 45 80 43 79 / 30 10 10 10
RED RIVER....................... 40 72 39 73 / 30 20 10 20
ANGEL FIRE...................... 38 75 38 75 / 30 20 10 20
TAOS............................ 45 82 46 81 / 30 10 10 10
ESPANOLA........................ 49 91 49 87 / 30 10 10 10
SANTA FE........................ 50 82 50 79 / 30 10 10 10
SANTA FE AIRPORT................ 52 85 53 82 / 30 10 10 10
ALBUQUERQUE FOOTHILLS........... 61 85 60 83 / 40 10 10 10
ALBUQUERQUE HEIGHTS............. 63 87 62 85 / 30 10 10 10
ALBUQUERQUE VALLEY.............. 61 89 60 87 / 30 10 10 10
ALBUQUERQUE WEST MESA........... 61 87 61 86 / 30 10 10 10
LOS LUNAS....................... 60 90 59 89 / 30 10 10 10
RIO RANCHO...................... 61 88 61 87 / 30 10 10 10
SOCORRO......................... 61 89 60 87 / 30 10 10 20
SANDIA PARK/CEDAR CREST......... 47 81 47 79 / 40 10 10 10
MORIARTY/ESTANCIA............... 52 82 51 81 / 40 10 10 20
CLINES CORNERS.................. 51 79 50 76 / 30 20 10 20
GRAN QUIVIRA.................... 54 82 53 80 / 40 20 10 20
CARRIZOZO....................... 58 84 55 83 / 40 10 10 30
RUIDOSO......................... 50 75 51 72 / 40 20 20 40
CAPULIN......................... 48 79 49 80 / 10 10 10 10
RATON........................... 49 84 50 82 / 20 10 10 10
LAS VEGAS....................... 47 78 46 75 / 30 10 10 10
CLAYTON......................... 56 86 56 86 / 10 10 10 10
ROY............................. 58 81 56 81 / 10 10 10 10
CONCHAS......................... 60 87 58 86 / 10 10 10 10
SANTA ROSA...................... 59 86 59 85 / 20 10 10 10
TUCUMCARI....................... 60 89 59 87 / 10 10 10 10
CLOVIS.......................... 58 83 58 83 / 10 20 20 20
PORTALES........................ 60 83 59 84 / 20 20 20 20
FORT SUMNER..................... 61 87 60 86 / 20 20 20 20
ROSWELL......................... 62 86 64 82 / 20 20 30 30
PICACHO......................... 60 82 62 80 / 30 20 30 40
ELK............................. 57 76 58 73 / 40 20 40 50
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
52/99
Hazardous weather outlook, Jun 28, 5:00 AM MST, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT MON JUN 28 2010
NMZ501>540-291200-
ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS-
CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY-
EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS-
FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY-
NORTHEAST HIGHLANDS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY-
RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY-
SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY-
SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
600 AM MDT MON JUN 28 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
THE STRONGEST STORMS THIS AFTERNOON WILL BE CAPABLE OF GUSTY WINDS
AND LOCALLY HEAVY RAINFALL DUE TO SLOW STORM MOVEMENT. THIS MAY LEAD
TO MINOR FLOODING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SIMILARLY TO MONDAY...THE STRONGEST STORMS WILL BE CAPABLE OF
GUSTY WINDS AND LOCALLY HEAVY RAINFALL ON TUESDAY.
WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
34
In the hours before
Special weather statement, Jun 28, 11:43 AM MST, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1243 PM MDT MON JUN 28 2010
NMZ529-532-533-281915-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-NORTHEAST HIGHLANDS-
1243 PM MDT MON JUN 28 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN MIGUEL AND
NORTHWESTERN GUADALUPE COUNTIES THROUGH 115 PM MDT...
AT 1236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DILIA...OR ABOUT 27 MILES SOUTH OF LAS
VEGAS. THIS STORM WAS NEARLY STATIONARY.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...DILIA...ANTON CHICO AND
TECOLOTITO.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3510 10504 3511 10527 3533 10517 3537 10504
3536 10488
TIME...MOT...LOC 1843Z 038DEG 1KT 3523 10509
GUYERSpecial weather statement, Jun 28, 12:28 PM MST, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
128 PM MDT MON JUN 28 2010
NMZ512-515-523-282000-
CENTRAL HIGHLANDS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-WEST SLOPES
SANGRE DE CRISTO MOUNTAINS-
128 PM MDT MON JUN 28 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SANTA FE AND WESTERN SAN
MIGUEL COUNTIES THROUGH 200 PM MDT...
AT 124 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROWE...OR ABOUT 19 MILES SOUTHEAST OF SANTA
FE...MOVING SOUTHWEST AT 5 MPH.
PEA SIZE HAIL MAY ACCUMULATE SEVERAL INCHES DEEP AND WIND GUSTS UP
TO 50 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...PECOS AND ROWE...AND
INTERSTATE 25 BETWEEN EXITS 299 AND 307.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3539 10561 3546 10576 3555 10580 3565 10565
3562 10555 3552 10551
TIME...MOT...LOC 1927Z 050DEG 6KT 3553 10567
GUYERSpecial weather statement, Jun 28, 1:59 PM MST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
259 PM MDT MON JUN 28 2010
NMZ511-518-519-282130-
ALBUQUERQUE METRO AREA-JEMEZ MOUNTAINS-SANTA FE METRO AREA-
259 PM MDT MON JUN 28 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SANDOVAL AND EXTREME
WESTERN SANTA FE COUNTIES THROUGH 330 PM MDT...
AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAN FELIPE PUEBLO...OR ABOUT 13 MILES
NORTHEAST OF BERNALILLO. THIS STORM WAS NEARLY STATIONARY.
SEVERAL INCHES OF PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...SAN FELIPE PUEBLO AND
ALGODONES.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3541 10666 3554 10668 3565 10659 3550 10624
3542 10625 3530 10633
TIME...MOT...LOC 2059Z 085DEG 0KT 3544 10637
GUYERSpecial weather statement, Jun 28, 2:41 PM MST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
341 PM MDT MON JUN 28 2010
NMZ519-521-282215-
ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS-
341 PM MDT MON JUN 28 2010
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERNALILLO COUNTY THROUGH
415 PM MDT...
AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ALBUQUERQUE.
LIGHT ACCUMULATIONS OF PEA TO DIME SIZE HAIL AND WIND GUSTS UP TO 50
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...ALBUQUERQUE...SOUTH VALLEY...
CARNUEL AND PAJARITO.
MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.
&&
LAT...LON 3495 10643 3490 10697 3522 10693 3522 10646
TIME...MOT...LOC 2141Z 016DEG 2KT 3513 10668
GUYER
Special weather statement, Jun 28, 3:04 PM MST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
404 PM MDT MON JUN 28 2010
NMZ512-513-516-282230-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-UPPER RIO GRANDE
VALLEY-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
404 PM MDT MON JUN 28 2010
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TAOS COUNTY THROUGH 430
PM MDT...
AT 400 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ARROYO SECO...OR ABOUT 10 MILES NORTH OF
TAOS...MOVING WEST AT 5 MPH.
LIGHT ACCUMULATIONS OF PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...ARROYO SECO...ARROYO HONDO
AND SAN CRISTOBAL.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3636 10574 3663 10585 3663 10552 3649 10548
TIME...MOT...LOC 2204Z 073DEG 4KT 3653 10560
GUYER
Special weather statement, Jun 28, 3:24 PM MST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
424 PM MDT MON JUN 28 2010
NMZ521-522-282300-
ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS-
424 PM MDT MON JUN 28 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BERNALILLO AND
NORTHWESTERN TORRANCE COUNTIES THROUGH 500 PM MDT...
AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHILILI...OR ABOUT 12 MILES NORTHWEST OF
ESTANCIA...MOVING SOUTHWEST AT 5 MPH.
LIGHT ACCUMULATIONS OF PEA TO DIME SIZE HAIL AND WIND GUSTS UP TO 50
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...ESCABOSA AND TAJIQUE.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3475 10629 3484 10637 3494 10638 3503 10617
3498 10610 3482 10607
TIME...MOT...LOC 2224Z 054DEG 4KT 3487 10624
GUYERHail, Socorro
- When
- June 28, 5:10 PM MST to 5:15 PM MST
- Where
- Socorro County, Luis Lopez
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.990, -106.890
The hail accumulated to a depth of 3 inches and ranged in size from peas to nickels.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds and Lightning Strikes in Louisiana, June 28, 2010$420,000 · 54 kt wind · 4 events
- Damaging Winds in Virginia, June 28, 2010$111,000 · 50 kt wind · 10 events
- Hail and Damaging Winds in Georgia, June 28, 2010$116,000 · 1.25 in hail · 9 events
- Hail and Damaging Winds in South Carolina, June 28, 2010$98,000 · 55 kt wind · 11 events
- Damaging Winds in Virginia, June 28, 20101 injured · $102,000 · 50 kt wind · 2 events
- Hail and Damaging Winds in North Carolina, June 28, 2010$100,000 · 1 in hail · 7 events
- Damaging Wind in Pennsylvania, June 28, 2010$100,000 · 50 kt wind · 1 event
- Damaging Winds in Tennessee, June 28, 2010$62,000 · 55 kt wind · 6 events
- Damaging Winds in Idaho, June 28, 2010$50,000 · 57 kt wind · 3 events
- Tornado in New York, June 28, 2010$50,000 · EF0 · 1 event
- Damaging Winds in Virginia, June 28, 2010$22,000 · 50 kt wind · 16 events
- Flash Flooding in Texas, June 28 to 29, 2010$30,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 227855.